Regarding withdrawal from effexsor[br> I am so happy to read other comments. Â I have been on anti-depressants for about 25 years and effexsor probably the last 20 years. Â I started with 225 mg. and went down gradually to 75 mgs which I have been on for about 2 years. Â [br> I wanted to go off because I am in a better place so with my psychiatrist this is how I did it. Â I took 37.5 mg. for about a month, then cut those in 1/2 and took 1/2 for about two weeks and then took the 1/2 pills every other day for two weeks.[br> I have been completely off for about 1 week or more and I still have some nausea, some anxiety and fear at times and I am going in to see my primary doc today to talk about it. Â That is one powerful drug and I don't want it to control me but I hope and pray I can get feeling better soon.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.